Get Back on Track After Flu and Other Ailments

Phenylephrine HCl Chlorphenamine Maleate Paracetamol (BIOFLU) is available in drugstores nationwide and via major e-commerce platforms.

Flu is definitely bad news, especially when you have to worry about the ongoing pandemic along with it. There is always the possibility that the symptoms you are feeling could be signs of COVID-19.
 
This only means one thing: When you are experiencing flu symptoms, you need to address them right away with the right steps and the right medication, so you can get back on track.

 

The flu is a contagious infection caused by the influenza virus. It is usually accompanied by a cough or cold, and its symptoms could last from two to three days to about a week. These symptoms include clogged nose, sneezing, runny nose, headaches and body aches, fever. Having the flu can leave you feeling tired and restless the whole day, if not for several days. When you have the flu, it’s likely that you will need bed to alleviate its symptoms.

Leaving your flu untreated could lead to more severe symptoms and a longer recovery time from the illness.  
 
To recover from the flu immediately, you will need to stay home and rest until your symptoms are better. This also prevents you from spreading it; it is important to stay away from children and the elderly as they are more susceptible to the flu’s more severe symptoms.
 
Constant hydration is also the key to recovering from the flu. You will also need to eat healthy foods during your bout with the illness, even if you have no appetite for it because of your condition.
 
Taking the right medication to treat your flu can also fast-track your way to recovery—like Phenylephrine HCl Chlorphenamine Maleate Paracetamol (BIOFLU), a multi-benefit solution to flu symptoms.


Unlike other medications that deal with only one or two symptoms brought about by the flu, Phenylephrine HCl Chlorphenamine Maleate Paracetamol (BIOFLU) can address several flu-related ailments at once. It helps relieve clogged noses, sneezing, and runny nose and treats headaches, body aches, and fever. It is also formulated to relieve symptoms of other related ailments such as sinusitis and allergic rhinitis. This makes the product a valuable multi-purpose medication for every Filipino household.

Phenylephrine HCl Chlorphenamine Maleate Paracetamol (BIOFLU) can also be taken to relieve side effects brought about by the COVID-19 vaccines and booster shots. Common side effects of the COVID-19 vaccine include fever, cough, tiredness, headache, body aches and pains—symptoms that the medicine is meant to treat.

At PHP7.50 SRP per tablet, it is also one of the most affordable multi-purpose flu solutions in the market today.

It’s always good to keep medications at home so you can easily bounce back from the symptoms of flu and return to your healthy, lively, productive self. 03/25/2022 (Runner Rocky)

 

About BIOFLU

Phenylephrine HCl Chlorphenamine Maleate Paracetamol (BIOFLU) is a multi-benefit medication that provides relief for flu and related ailments. Learn more at this link. For updates, follow them on Facebook, Twitter, and Instagram. Get your supply online at the official Lazada and Shopee stores.

 

Sources:

https://www.who.int/emergencies/diseases/novel-coronavirus-2019/media-resources/science-in-5/episode-59
https://www.healthline.com/health/influenza/tips-for-speedy-flu-recovery#8.-Try-elderberry

 

Follow Us on Instagram@therunnerrocky

Follow Us on Twitter@therunnerrocky

Like Us on Facebook: www.facebook.com/TheRunnerRocky

Watch our Vlogs and Subscribe on YouTube: www.youtube.com/RunnerRocky

For queries, Email us: rockenroll_04@yahoo.com

 

Post a Comment

Previous Post Next Post